| Model Number |
MICL 13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Claim#: (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm micl 13.2 of -11.0 diopter was implanted into the patient's right eye (od) on (b)(6) 2022.On (b)(6) 2022 the lens was exchanged for a shorter length due to " lens too large." this resolved the problem.